MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED POLYAXIAL TULIP

GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED POLYAXIAL TULIP
Model Number 1119.0110
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Evaluation of the returned devices found the clamps and saddle of the screw head attached to the screw.Wearing of the anodized coating can be seen on the amp saddle and a cylindrical impression can be seen across the high points of the saddle, perpendicular to the saddle's rod slot.The screw head, looking cap, and curved rod were returned still assembled.The screw head was missing the saddle and clamps which were attached to the screw.The curved rod was fully seated in the screw head's rod slot with no space between the rod and screw head.The locking cap was in full contact with the curved rod and the top of the locking cap was countersunk below the top surface of the screw head.The observed damage to the screw head is indicativeof abnormal or excessive force.The cylindrical impression on the saddle indicates that the saddle may have been rotated out of position as the marks were perpendicular to the rod slot.This could have resulted in excessive compression and translation of the internal components.Additionally, excessive loading.Of the implants post-operatively may have contributed to the reported issue.However, the exact cause cannot be determined.
 
Event or Problem Description
It was reported that a creo amp threaded screw head disassociated from the screw shank post-operatively.This resulted in the loss of correction of spondylolisthesis.The patient was revised using creo threaded fenestrated screws and fortress cement.

Brand Name
CREO
Common Device Name
CREO AMP THREADED POLYAXIAL TULIP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18820154
Report Number3004142400-2020-00001
Device Sequence Number8308129
Product Code MNH
UDI-Device Identifier00889095059656
UDI-Public00889095059656
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0110
Device Lot NumberBAW097KG
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient Weight119 KG
Patient RaceWhite